PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Weak solution and asymptotic behavior of magnetohydrodynamic flows of third grade fluids

Volume 120 / 2017

Xiaojuan Chai, Weisheng Niu Annales Polonici Mathematici 120 (2017), 1-31 MSC: Primary 35Q35, 37L30; Secondary 76D05. DOI: 10.4064/ap4161-9-2017 Published online: 20 November 2017

Abstract

The paper in concerned with the large time behavior of a perturbed MHD system, which is given by the coupling of a class of third grade fluid equation and the Maxwell equation, governing the fluid motion and the magnetic field respectively. We first derive the existence and uniqueness result for the system. Then we prove the existence of a finite-dimensional global attractor and an exponential attractor.

Authors

  • Xiaojuan ChaiSchool of Mathematical Sciences
    Anhui University
    Hefei 230601, China
    e-mail
  • Weisheng NiuSchool of Mathematical Sciences
    Anhui University
    Hefei 230601, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image